MathSciNet Relay Station
MathSciNet bibliographic data
MR1501153 53A04 (30C35)
Wilczynski, E. J. A set of properties characteristic of a class of congruences connected with the theory of functions. Trans. Amer. Math. Soc. 21 (1920), no. 4, 409–445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement